Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 59, NWS Grand Forks, ND

July 12, 2015Marshall County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 12, 2015, 4:49 PM CDT for Marshall County, Polk County, Minnesota. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2015, 4:49 PM CDT (21:49 UTC)
Expired
Jul 12, 2015, 5:32 PM CDT
In force
43 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marshall County, MN, Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 72 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 4:50 PM CDTTSTM WND DMG5 W Tabor, MNSEVERAL 3-4 INCH BRANCHES CRACKED AND/OR BROKEN OFF. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 12, 3:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 9.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2015-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2015-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1379 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

246 
WUUS53 KFGF 122149
SVRFGF
MNC089-119-122245-
/O.NEW.KFGF.SV.W.0059.150712T2149Z-150712T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
449 PM CDT SUN JUL 12 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MARSHALL COUNTY IN NORTHWESTERN MINNESOTA...
  NORTHWESTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...

* UNTIL 545 PM CDT

* AT 449 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM OSLO TO DAVIDSON...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ALVARADO AND KEY WEST AROUND 455 PM CDT.
  EUCLID...SHERACK AND MARCH AROUND 500 PM CDT.
  ANGUS AROUND 505 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4805 9650 4804 9650 4779 9683 4810 9711
      4811 9713 4814 9712 4814 9715 4816 9712
      4816 9714 4818 9714 4818 9715 4822 9714
      4822 9715 4824 9713 4825 9715 4827 9710
TIME...MOT...LOC 2149Z 228DEG 44KT 4818 9714 4789 9684 

HAIL...1.00IN
WIND...60MPH
 
$$

DK
2 follow-up statements
106 
WWUS53 KFGF 122213
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
513 PM CDT SUN JUL 12 2015

MNC089-119-122245-
/O.CON.KFGF.SV.W.0059.000000T0000Z-150712T2245Z/
MARSHALL MN-POLK MN-
513 PM CDT SUN JUL 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN MARSHALL AND NORTHWESTERN POLK COUNTIES...

AT 512 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARGYLE TO 7 MILES EAST OF ANGUS...MOVING NORTHEAST AT
30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MARSHALL AND NORTHWESTERN POLK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4805 9650 4804 9650 4791 9671 4811 9701
      4819 9710 4824 9713 4825 9715 4827 9710
TIME...MOT...LOC 2212Z 228DEG 44KT 4835 9685 4806 9655 

HAIL...1.00IN
WIND...60MPH
 
$$

DK
364 
WWUS53 KFGF 122232
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
532 PM CDT SUN JUL 12 2015

MNC089-119-122241-
/O.CAN.KFGF.SV.W.0059.000000T0000Z-150712T2245Z/
MARSHALL MN-POLK MN-
532 PM CDT SUN JUL 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MARSHALL AND
NORTHWESTERN POLK COUNTIES IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHWESTERN MINNESOTA AND NORTHEASTERN NORTH DAKOTA.

LAT...LON 4805 9650 4804 9650 4791 9671 4811 9701
      4819 9710 4824 9713 4825 9715 4827 9710
TIME...MOT...LOC 2230Z 228DEG 44KT 4850 9660 4821 9630 

$$

DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:33 PM CDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jul 12, 2:33 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
233 PM CDT SUN JUL 12 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 230 PM CDT SUN JUL 12 2015

SHORT TERM CAM MODEL GUIDANCE CONTINUES IN GOOD AGREEMENT WITH 2
MAIN AREAS OF CONVECTION THIS EVENING. THE FIRST INITIATES VCNTY
DEVILS LAKE BASIN WITH ANOTHER STRONGER AREA OVER THE SE FA THEN
PROPAGATING E-SE THROUGH THE EVENING. CAP HOLDING SO FAR BUT
SUFFICE TO SAY ALL CONVECTIVE PARAMETERS IN PLACE FOR POTENTIALLY
SIGNIFICANT SEVERE WX EVENT. BASED ON MODEL GUIDANCE CONVECTION
SHOULD BE CLOSE TO EXITING THE FA BY SUNSET.

REMNANTS OF SOUTH CENTRAL CANADIAN MID LEVEL TROUGH WILL DROP
THROUGH THE FA TOMORROW SO WILL MAINTAIN POPS HOWEVER AIRMASS NOT
NEARLY AS UNSTABLE. EXCEPT FOR THE SW FA TEMPERATURES WILL BE
CLOSER TO AVERAGE.

ANY REMAINING CONVECTION WILL DISSIPATE AT SUNSET. WITH DEWPOINTS
CONTINUING IN THE 60S EXPECT SIMILAR MINIMUM TEMPERATURES.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 230 PM CDT SUN JUL 12 2015

MID LEVEL RIDGE BUILDS INTO MIDWEEK. RIPPLES OF ENERGY DROPPING
DOWN FRONT OF THE RIDGE WILL CONTINUE TO BRING CHANCES FOR TSRA TO
THE REGION WITH SEASONAL TEMPERATURES.

MODELS IN GENERAL AGREEMENT FOR THIS FORECAST PERIOD...THUS WENT
WITH A BLENDED SOLN ATTM. LOOKING FOR A BIT OF A CHANGE TO THE UPPER
LEVEL PATTERN AS THE RIDGE OVER THE UPPER MIDWEST WEAKENS AND
BECOMES MORE ZONAL. EXPECT TO SEE A FEW MORE IMPULSES MOVING THROUGH
THE FLOW...TRIGGERING CHANCES FOR SHOWERS AND THUNDERSTORMS EACH
DAY. HOWEVER...LITTLE CHANGE IS EXPECTED TO TEMPERATURES...WITH
HIGHS MAINLY IN THE LOW 80S AND LOWS AROUND 60.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1220 PM CDT SUN JUL 12 2015

AREAS OF MVFR CIGS ARE OCCURRING MAINLY EAST OF THE RED RIVER.
EXPECT CIGS AT ALL SITES TO BE VFR WITHIN THE NEXT FEW HOURS WITH
SFC HEATING...BUT LOOK FOR CLOUD BASES TO BE AROUND 4-6 KFT AS SFC
DEW POINTS REMAIN IN THE MID TO UPPER 60S...RESULTING IN ABUNDANT LL
MOISTURE FOR LOW BASED CU DEVELOPMENT. MAIN THREAT FOR STORMS WILL
BE GENERALLY IN THE 21Z-02Z TIME FRAME AS BEST DYNAMICS COME
TOGETHER FOR STORM DEVELOPMENT AT THAT TIME. WITH A MODERATE RISK OF
SEVERE STORMS OVER LAKES COUNTRY OF MN...AND AN ENHANCED RISK ACROSS
THE REST OF THE FA...AT A MINIMUM BROUGHT IN VCTS DURING THE PERIOD
MOST FAVORABLE FOR STORMS TO IMPACT THE TAF SITES. OTHERWISE...LOOK
FOR CONTINUED SRLY WINDS OF 10-15 KTS AHEAD OF THE MAIN LOW...WITH
ERRATIC WINDS AND LLWS INVOF ANY THUNDERSTORMS.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

SHORT TERM...VOELKER
LONG TERM...HOPKINS/VOELKER
AVIATION...HOPKINS
Hazardous weather outlook, Jul 12, 6:32 AM CDT, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
632 AM CDT SUN JUL 12 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-131145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
632 AM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS WEST
CENTRAL MINNESOTA...AN ENHANCED RISK EXTENDING INTO FAR
SOUTHEASTERN NORTH DAKOTA...AND A SLIGHT RISK OF SEVERE STORMS
ACROSS THE REST OF EASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA.

STORMS WILL BE ONGOING THIS MORNING ACROSS NORTHWESTERN MINNESOTA.
THE MORNING ACTIVITY WILL MAINLY HAVE A LIGHTNING
THREAT...ALTHOUGH A FEW STORMS PULSING UP TO PRODUCE 1 INCH HAIL
AND STRONG WIND GUSTS ARE NOT OUT OF THE QUESTION. THERE WILL BE
REDEVELOPMENT THIS AFTERNOON AS A TROUGH OF LOW PRESSURE MOVES
INTO THE REGION. THE MAIN FOCUS FOR STORM DEVELOPMENT WILL BE IN
FAR SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA NEAR THE
CENTER OF A WEAK SURFACE LOW AND A WARM FRONT. WITH A VERY HIGHLY
UNSTABLE ATMOSPHERE...STORMS THAT DEVELOP WILL RAPIDLY BECOME
SEVERE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE. SEVERE STORMS WILL
CONTINUE INTO SUNDAY EVENING BEFORE BEGINNING TO WEAKEN AFTER
MIDNIGHT.

BEFORE STORMS DEVELOP...THE HOT AND HUMID AIR WILL BRING HIGH HEAT
INDEX VALUES TO PORTIONS OF THE REGION THIS AFTERNOON. LOCATIONS
FROM SOUTHEASTERN NORTH DAKOTA INTO THE NORTHERN RED RIVER VALLEY
COULD SEE HEAT INDEX VALUES CLIMB TO JUST ABOVE 100 DEGREES FOR A
BRIEF PERIOD. THE HIGH HEAT INDEX VALUES ARE NOT EXPECTED TO BE
PROLONGED...BUT THOSE PARTICIPATING IN OUTDOOR ACTIVITIES SHOULD
DRINK WATER AND TAKE FREQUENT BREAKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FAIRLY ACTIVE PATTERN SETS UP WITH MULTIPLE WEAK SYSTEMS
BRINGING ROUNDS OF THUNDERSTORMS THROUGHOUT THE COMING WEEK.
STORMS ARE NOT EXPECTED TO BE SEVERE MONDAY OR TUESDAY AS WINDS
ALOFT WILL BE RELATIVELY WEAK...BUT LIGHTENING WILL BE A THREAT
WITH ANY STORM. EXACT TIMING AND PLACEMENT OF THE STORMS IS
UNCERTAIN AT THIS POINT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

JR

In the hours before

Local storm report, Jul 12, 3:39 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
339 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     FUNNEL CLOUD     1 E HATTON              47.64N 97.44W
07/12/2015                   TRAILL             ND   TRAINED SPOTTER

            REPORTED THROUGH THE 911 CENTER.

&&

HOPKINS
Local storm report, Jul 12, 4:21 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
421 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             2 W GRAND FORKS         47.92N 97.12W
07/12/2015  E1.00 INCH       GRAND FORKS        ND   PUBLIC

            QUARTER HAIL AT THE BUFFALO RANCH.

&&

KELLENBENZ
Local storm report, Jul 12, 4:25 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
425 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             6 NE NORTHWOOD          47.80N 97.48W
07/12/2015  E0.75 INCH       GRAND FORKS        ND   TRAINED SPOTTER

0409 PM     HAIL             5 SW GRAND FORKS        47.87N 97.15W
07/12/2015  E0.75 INCH       GRAND FORKS        ND   AMATEUR RADIO

            NEAR MERRIFIELD.

0419 PM     HAIL             1 S GRAND FORKS         47.90N 97.07W
07/12/2015  E0.75 INCH       GRAND FORKS        ND   AMATEUR RADIO

            NEAR ALTRU HOSPITAL.

0355 PM     FUNNEL CLOUD     2 NNE MAYVILLE          47.53N 97.31W
07/12/2015                   TRAILL             ND   LAW ENFORCEMENT

            VIEWED FROM 6W OF BUXTON.

&&

GGUST
Local storm report, Jul 12, 4:29 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
429 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     FUNNEL CLOUD     6 SSW BARNESVILLE       46.57N 96.47W
07/12/2015                   WILKIN             MN   PUBLIC

            FUNNEL VIEWED FROM 2.5 SSE OF BARNESVILLE.

0415 PM     HAIL             3 W GRAND FORKS         47.92N 97.14W
07/12/2015  E1.00 INCH       GRAND FORKS        ND   PUBLIC

0415 PM     FUNNEL CLOUD     2 SW GRAND FORKS        47.90N 97.10W
07/12/2015                   GRAND FORKS        ND   NWS EMPLOYEE

            PERSISTENT WALL CLOUD WITH FUNNEL VIEWED FROM NWS
            FORECAST OFFICE...PASSING JUST SOUTH OF LOCATION.

&&

GGUST
Local storm report, Jul 12, 4:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
431 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             2 S THOMPSON            47.75N 97.11W
07/12/2015  E0.75 INCH       GRAND FORKS        ND   AMATEUR RADIO

&&

GGUST
Local storm report, Jul 12, 4:39 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
439 PM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HAIL             3 SW GRAND FORKS        47.89N 97.12W
07/12/2015  E1.00 INCH       GRAND FORKS        ND   TRAINED SPOTTER

            AT 32ND AVENUE OFF OF INTERSTATE 29.

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 4:50 AM CDTSevere Thunderstorm WarningFGFMarshall, Pennington, Polk55 min
Jul 12, 6:25 AM CDTSpecial Weather StatementFGFRoseau65 min
Jul 12, 6:48 AM CDTSevere Thunderstorm WarningFGFLake of the Woods42 min
Jul 12, 7:21 AM CDTSpecial Weather StatementFGFBeltrami54 min
Jul 12, 7:28 AM CDTSpecial Weather StatementFGFLake of the Woods32 min
Jul 12, 8:23 AM CDTSpecial Weather StatementFGFBeltrami67 min
Jul 12, 3:53 PM CDTTornado WarningFGFClay, Otter Tail, Wilkin52 min
Jul 12, 4:03 PM CDTTornado WarningFGFPolk42 min
Jul 12, 4:21 PM CDTTornado WarningFGFBecker, Clay, Otter Tail, Wilkin39 min
Jul 12, 4:36 PM CDTTornado WarningFGFOtter Tail, Wilkin39 min
Jul 12, 4:46 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall59 min
Jul 12, 5:04 PM CDTTornado WarningFGFKittson, Marshall41 min
Jul 12, 5:07 PM CDTTornado WarningFGFGrant, Otter Tail, Wilkin38 min
Jul 12, 5:18 PM CDTTornado WarningFGFBecker, Otter Tail, Wadena, Wilkin42 min
Jul 12, 5:37 PM CDTTornado Warning Tornado observedFGFGrant, Otter Tail, Wilkin38 min
Jul 12, 5:40 PM CDTAreal Flood AdvisoryFGFMarshall12 hr
Jul 12, 5:43 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall, Pennington, Roseau62 min
Jul 12, 5:49 PM CDTTornado WarningFGFOtter Tail, Wadena41 min
Jul 12, 6:08 PM CDTAreal Flood AdvisoryFGFOtter Tail12 hr
Jul 12, 6:15 PM CDTTornado WarningFGFGrant, Otter Tail45 min
Jul 12, 6:23 PM CDTTornado WarningFGFClay, Wilkin52 min
Jul 12, 6:25 PM CDTTornado WarningFGFOtter Tail, Wadena50 min
Jul 12, 6:56 PM CDTTornado WarningFGFGrant49 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.